MathSciNet Relay Station
MathSciNet bibliographic data
MR1847587 03D25 (03D30)
Slaman, Theodore A.; Soare, Robert I. Extension of embeddings in the computably enumerable degrees. Ann. of Math. (2) 154 (2001), no. 1, 1–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement